# SDR QXEA2018070900254

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 26,566 hours, 28,375 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Not Seated
- Location: O2 Mask
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL THREE FLIGHT DECK O2 MASKS HAVE NO PRESSURE. REMOVED FROM SERVICE. GVI OF AREA AROUND CREW O2 BOTTLE. FOUND MALE BAYONET FITTING FOR HOSE WAS NOT SEATED. RESEATED. OPS TEST OF CREW OXYGEN SYSTEM IAW AMM TASK 35-10-00-710-801 RESULTS GOOD, NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
